Ask an expert
Question

05 Oct 2009

hormone inbalance
I went to Gynae as I have having paid and cnstact periods etc. the scan showed that my left ovary was swollen about 3 times as much as normal, also that my womb' s mouth? was swollen and that I had a cyst. the gynae prescribed primolut N and said I needed to take Jaz for 3 months, these pills cost R300, which I do not have. is there anything else I could use and what would happen if I were just to leave it, is there any dangers involved if I did not take the pills? he said my hormones were unbalanced
Answer 430 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

See below.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.